# SDR HNAA9900117

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Engine: Pwa PW120A
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Temp Monitor
- Part number: 522487
- Condition: Failed
- Location: Cockpit
- Part time: 28,330 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT AROUND BATTERY TEMP MONITOR.
